# SDR AALA202502044671

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 30,181 hours, 14,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GATE AGENT REPORTED DIFFICULTY OPENING AIRCRAFT DOOR AND A SCRAPING NOISE WHEN OPENING. MAUINTENANCE FOUND UPPER GUIDE RODS TOP OF L1 DOOR SQUEAKING AND LUBED PER AMM 12-22-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
